`a`

Some limit-point/limit-circle results for third order differential equations

Pages: 31 - 38, Issue Special, September 2001

 Abstract        Full Text (664.6K)              

M . Bartušek - Department of Mathematics, Masaryk University, Janáčkovo nám.2a, 66295 Brno, Czech Republic (email)
John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

Abstract: Please refer to Full Text.

Keywords:  nonlinear limit-circle, nonlinear limit-point, nonoscillatory solutions, oscillatory solutions, square integrable solutions.
Mathematics Subject Classification:  Primary: 34B20, 34C10, 34C15, 34D05.

Published: November 2013.